# SDR MASA200700511

- Difficulty date: August 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 17,082 hours, 15,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON DSM - DURING THE SERVICE CHECK, MX FOUND THE EMERGENCY FLOOR PATH LIGHTS FROM ROW 6-8 INOP AND THE RT OVERWING EXIT SIGN INOP.  MX RESECURED CONNECTION.
